# SDR SWAA2016040550612

- Difficulty date: February 19, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,779 hours, 53,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 65C030242
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 INBD FLAP, OTBD TRACK FAIRING, OTBD FWD LOWER PANEL ATTACH ANGLE CRACKED.  R & R ANGLE IAW DWG & SRM.
